# SDR CX72001F00001

- Difficulty date: March 9, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: N306CE
- Make and model: Saab 340B
- Aircraft serial: 340B203
- System (JASC): 6120 · Propeller Controlling System
- Part: Actuator
- Part number: 7901996X4
- Condition: Broken
- Location: Rt Propeller
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ACTUATOR PROPELLER BROKEN.  ENGINE SHUT DOWN.
